# SDR SWAA2017111517778

- Difficulty date: November 2, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 54,882 hours, 25,795 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER REMOVABLE LEADING EDGE RIB CRACKED AT HSS 170.34.  R & R THE RIB IAW SRM.
